Applied Mathematics

Vol.6 No.5(2015), Paper ID 56197, 9 pages

DOI:10.4236/am.2015.65072

 

Numerical Solution of Green’s Function for Solving Inhomogeneous Boundary Value Problems with Trigonometric Functions by New Technique

 

Hamid Safdari, Yones Esmaeelzade Aghdam

 

Department of Mathematics, Shahid Rajaee Teacher Training University, Tehran, Iran
Department of Mathematics, Shahid Rajaee Teacher Training University, Tehran, Iran

 

Copyright © 2015 Hamid Safdari, Yones Esmaeelzade Aghdam et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Safdari, H. and Aghdam, Y. (2015) Numerical Solution of Green’s Function for Solving Inhomogeneous Boundary Value Problems with Trigonometric Functions by New Technique. Applied Mathematics, 6, 764-772. doi: 10.4236/am.2015.65072.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.